Universidad Complutense de Madrid
E-Prints Complutense

Bernstein-markov type inequalities and other interesting estimates for polynomials on circle sectors

Impacto

Descargas

Último año

Jiménez Rodríguez, Pablo y Muñoz-Fernández, Gustavo A. y Pellegrine, D. y Seoane-Sepúlveda, Juan B. (2017) Bernstein-markov type inequalities and other interesting estimates for polynomials on circle sectors. Mathematical Inequalities and Applications, 20 (1). pp. 285-300. ISSN 1331-4343

[img] PDF
Restringido a Sólo personal autorizado del repositorio

521kB

URL Oficial: http://mia.ele-math.com/editorial



Resumen

In this paper we study various polynomial inequalities for 2-homogeneous polynomials on the circular sector {rei: r Ε [0,1]Ε [0, 2]}. In particular, we obtain sharp Bernstein and Markov inequalities for such polynomials, we calculate the polarization constant of the space formed by those polynomials and, finally, we provide the unconditional basis constant of the canonical basis of that polynomial space.


Tipo de documento:Artículo
Palabras clave:Bernstein and Markov inequalities; Extreme points; Homogeneous polynomials; Polarizations constants; Polynomial inequalities; Unconditional constants
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:42103
Depositado:05 Abr 2017 10:17
Última Modificación:05 Abr 2017 11:09

Descargas en el último año

Sólo personal del repositorio: página de control del artículo